Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展 - 2020, Vol. 49(4): 418-428
研究论文
单项代数的诱导代数
Algebras Induced from Monomial Algebras

时洪波
SHI Hongbo

南京财经大学数学系, 南京, 江苏, 210046
Department of Mathematics, Nanjing University of Finance and Economics, Nanjing, Jiangsu, 210046, P. R. China

收稿日期: 2019-04-28
出版日期: 2020-08-11
2020, Vol. 49(4): 418-428
DOI: 10.11845/sxjz.2019042b


PDF
[203 KB]
49
下载
122
浏览

引用导出
0
    /   /   推荐

摘要 本文在单项代数中基于维数树的概念引入了整体和有限整体维数树以及维数代数的概念, 应用这些概念进而给出了计算单项代数同调维的更有效的组合算法.
关键词 极小投射分解投射维Topdown维数树整体维数树    
Abstract:This paper aims to introduce to a monomial algebra some new notions—global and finite global dimension trees and the dimension algebra, based upon dimension trees, leading to more efficient algorithms to compute the homological dimensions of monomial algebras.
Key wordsminimal projective resolution    projective dimension    Topdown    dimension tree    global dimension tree
PACS:  O153.3  
通讯作者: E-mail: dshi782000@yahoo.com   
[1] Shi H.B.,Finitistic dimension of monomial algebras, J. Algebra, 2003, 264(2): 397-407.
[2] Shi H.B.,Finitistic dimension of dual extension of monomial algebras, Comm. Algebra, 2006, 34: 2069-2077.
[3] Shi H.B.,Constructing minimal projective resolutions, Comm. Algebra, 2007, 35(6): 1874-1881.
[4] Shi H.B.,Finitistic dimension of trivially twisted extension of monomial algebras, Int. J. Algebra and Comput., 2009, 19(4): 555-566.
[5] Shi H.B.,Graph representation of projective resolutions, Acta Math. Sin. (Engl. Ser.), 2011, 27(3): 555-566.
[6] Xi, C.C. and Xu, D.M., Finitistic dimension conjecture and relatively projective modules, Communications in Contemporary Mathematics, 2013, 15: 1350004, 27 pp.
[7] Zimmerman-Huisgen, B., The finitistic dimension conjectures—A tale of 3.5 decades, In: Abelian Groups and Modules (Facchini, A. and Menini, C. eds.), Dordrecht: Kluwer Academic Publisher, 1995, 501-517.
[1] 时洪波. 单项代数中的循环[J]. 数学进展, 2019, 48(6): 761-765.
[2] 陈笑缘. 弱Hopf作用的余挠维数和FP投射维数[J]. 数学进展, 2018, 47(2): 201-206.
[3] 惠昌常;. 关于有限维数猜想的一些新进展[J]. 数学进展, 2007, 36(1): 13-17.
Viewed
Full text


Abstract

Cited

  Discussed   
首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .